It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Reflex Sympathetic Dystrophy (RSD) (CRPS) Board Index
Pages: 1 2 3 4 5 6 7 Showing 1 - 20 of 137 for lyrica weight gain. (0.009 seconds)


... mong other things with being o lyrice,was that the horrid sidfe effecte never ever went away for me,they justbecame much worse the longer i was on it. the wieght gain for me was actually a good thing since hen my SNS wa sdmaged,.it also left mty body in fight or flight node too,. ... (11 replies)
... Since it's the lyrica putting the weight on you, it doesn't matter what you eat or don't eat. You won't lose any weight at all. ... (14 replies)
... I have been on Lyrica for about 4 months now, and gained 25lbs. I have tryed to research side affects of Lyrica, and found weight gain as one of them. I have found some threads that say to use Topamax. Can anyone tell me how to loose weight without changing from Lyrica for it is helping alot. ... (2 replies)

... I think one of the biggest reason I may feel so depressed about the whole thing is because of the weight gain. I just don't feel like myself anymore. ... (14 replies)
... I will probably go back to Neurontin. This may sound strange, but one of the main reasons I switched was to be able to gain weight. I'm 5'8" and weigh only 112 lbs!!!! I've lost 25 lbs with this damned RSD!! My appetite is the same but I just can't seem to gain. ... (14 replies)
... Your writing was exactly how I feel sometimes! I'm going off the Topomax though and sticking with the Lyrica and Cymbalta. ... (14 replies)
... up about RSD. I have been a little overweight for the past few years due to the fact I have Crohn's and the steroids they put me on for that, but never the less lyrica has that not so wonderful side effect of weight gain. As for your husband, he sounds wonderful sweetie and 20 years of marriage, that is a mile stone. ... (17 replies)
... Ever since I have been prescribed Lyrica and methadone I have gained so much weight! I don't mean just a little either. I mean quite a bit of weight. ... (17 replies)
... Going on a diet, any diet, won't help you lose weight. You've gained weight because of the meds not because you eat too much. That's what the diets are all about, losing weight from overeating. ... (17 replies)
... calories and doing the exercise bike for 1 hr a day. I was a zombie on top of it. My dr. switched me to Zonegran, and I liked it for the most part. I lost the weight quickly. Once I got a high dose though I started getting headaches so I stopped it around the same time I got my scs put in. ... (7 replies)
... I take two 60 mg caplets daily. I think just about everyone knows that I hate the weight gain on Lyrica, but my doctor say's its the magic pill for RSDers. The poor folks who had it generations ago didn't have the benefit of it. ... (11 replies)
... Lyrica is very known for weight gain, I also gained tons being on it. I stay on it, because it helps so much, since the some relief I get with it blows over the side affects. ... (11 replies)
... Hi. Im a rookie..1st time here. I am on Topiramate and Lyrica. I actually have been on Topamax for a while but new to Lyrica. I have been having reactions to the Lyrica (weight gain and moods that switch and are amplified at the drop of a dime) Could it be I need to lower the Lyrica? I really like the effect it has had on me otherwise..drastic change for the better. Or..is... (21 replies)
... SD for 4.5 years and have gained 100 lbs. It is horrible! I can not take neurontin or lyrica, or most of the rest of the meds because of severe allergies. The weight gain I think is part of the whole condition. ... (7 replies)
... I just wanted to say that we are all here for you. I asked this question on another forum and felt vain myself. I heard such horror stories about Lyrica and gaining weight and didn't want it to happen to me. We live in a very vain society so doesn"t it make sense for us to feel that way? ... (14 replies)
... or is it just unexplained weight gain? ... (2 replies)
... Now I am waiting on approval from insurance to get a trial SCS. Has anyone noticed that with Lyrica at 100mg 4x a day, that you get LOTS of swelling of the feet and hands and have significant quick weight gain. ... (7 replies)
Lyrica?
Mar 11, 2009
... I took Lyrica for about a year. It was the only drug I had taken up to that point that didn't turn me into a monster. ... (12 replies)
... The Topiramate is Topamax. I just started taking it so I will not know the full effects for a bit. Hopefully it will be no worse then what the Lyrica has done to me, but without the weight gain. ... (21 replies)
Lyrica?
Mar 11, 2009
... So I saw my pain doctor today and he really wants me to try the lyrica again. ... (12 replies)


Associated Tags: crps caused weight gain

Pages: 1 2 3 4 5 6 7

All times are GMT -7. The time now is 06:50 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!